Alert archive / Iowa / River Flood Warnings in 2015
River Flood Warning 45, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at Jun 11, 2015, 3:49 PM CDT for Fremont County, Iowa. It took effect at Jun 11, 2015, 6:31 PM CDT. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2015, 3:49 PM CDT (20:49 UTC)
- In effect from
- Jun 11, 2015, 6:31 PM CDT
- Expired
- Jun 18, 2015, 6:31 PM CDT
- In force
- 7 days
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fremont County, IA
The radar
The Omaha radar (KOAX), 90 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jun 11, 3:29 PM CDT, 20 minutes earlier.
Area forecast discussion, Jun 11, 3:29 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
329 PM CDT THU JUN 11 2015
.SHORT TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 330 PM CDT THU JUN 11 2015
SURFACE LOW AT 20Z WAS ANALYZED ALONG THE NE/KS BORDER AND WILL
CONTINUE TO MOVE EAST EARLY THIS EVENING. SCATTERED THUNDERSTORMS
HAD DEVELOPED NORTHEAST OF THE SURFACE LOW AND A TORNADO WATCH
WAS ISSUED FOR A FEW COUNTIES IN SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA. THIS CONVECTION WILL CONTINUE TO SHIFT EASTWARD AND BE OUT
OF THE AREA BY 23-00Z. MEANWHILE...SCATTERED SHOWERS IN THE
DEFORMATION BAND WILL CONTINUE TO AFFECT THE REMAINDER OF THE AREA
TONIGHT BUT WILL BE SOUTH OF THE AREA BY DAYBREAK FRIDAY.
FRIDAY SHOULD BE A DRY AND COOL DAY WITH QUITE A BIT OF CLOUDS AND
HIGHS IN THE LOWER TO MID 70S.
THE NEXT TROUGH BEGINS TO MOVE IN FROM THE SOUTH FRIDAY NIGHT AND MOVES
ACROSS THE REGION SATURDAY. THIS WILL BRING 40 TO 70 PERCENT PRECIP
CHANCES BACK INTO THE MID MISSOURI VALLEY. THAT UPPER WAVE THEN
MOVES NORTHEAST SATURDAY EVENING. RICH MOISTURE WILL LIKELY BE
STILL STREAMING INTO AREAS SOUTH OF I80 SUNDAY WHERE THE BEST
CHANCES FOR PRECIP REMAIN WITH 40 TO 60 PERCENT POPS CONTINUING.
ALL OF THIS RAIN IS FORECAST OVER AREAS THAT HAVE RECENTLY
RECEIVED VERY HEAVY RAINFALL WITH ONGOING RIVER FLOODING.
ADDITIONAL RAINFALL IS NOT FORECAST TO BE EXCESSIVELY HEAVY TO
CONTRIBUTE TO FLASH FLOODING...BUT MAY HELP TO PROLONG RIVER
FLOODING.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 330 PM CDT THU JUN 11 2015
ALONG/SOUTH OF I80 WILL HAVE THE BEST CHANCE FOR RAIN SUNDAY NIGHT
INTO MONDAY. MONDAY NIGHT AND TUESDAY MAY BE TRENDING MORE DRY
WITH THE FORECAST AS SYSTEMS REMAIN TO OUR SOUTH AND NORTH. FLOW
IS MORE ZONAL ALOFT...AND MODEL AGREEMENT THROUGH THE REMAINDER OF
THE EXTENDED IS NOT HIGH REGARDING TIMING OF ADDITIONAL WEAK
IMPULSES MOVING THROUGH THE WESTERLY FLOW. THUS...WILL MAINTAIN
SMALL CHANCE POPS EACH DAY...BUT CONFIDENCE IS LOW BY
WEDNESDAY/THURSDAY.
&&
.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1210 PM CDT THU JUN 11 2015
MVFR TO IFR CEILINGS CONTINUE AT ALL SITES. THINK KLNK/KOMA MAY
SEE A BRIEF BREAK THIS AFTERNOON AS DRY SLOT MOVES ACROSS SOUTHERN
NEBRASKA...BUT OTHERWISE...GUIDANCE INDICATES THOSE CEILINGS WILL
CONTINUE THROUGH TONIGHT...WITH THE POTENTIAL FOR LIFR AT KOFK.
HAVE INDICATED CEILINGS BREAKING LATE MORNING TOMORROW...BUT HAVE
LOW CONFIDENCE IN THAT EVOLUTION. WINDS AT KLNK/KOMA MAY BE
VARIABLE FOR THE EARLY AFTERNOON BEFORE SETTLING TO NORTHEASTERLY...
THEN NORTH TO NORTHWESTERLY...BEHIND THE DEPARTING SURFACE LOW.
&&
.HYDROLOGY...
ISSUED AT 330 PM CDT THU JUN 11 2015
FLASH FLOOD WATCH WAS ISSUED EARLIER IN THE DAY FOR THE NEXT ROUND
OF THUNDERSTORMS THAT WERE EXPECTED TO DEVELOP. INDEED...NUMEROUS
STORMS HAVE FIRED AND ARE NOW AFFECTING AREAS THAT REALLY CAN'T
HANDLE ANY ADDITIONAL RAINFALL.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR NEZ066>068-
089>093.
IA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR IAZ079-080-090-
091.
&&
SHORT TERM...DEWALD
LONG TERM...DEWALD
AVIATION...MAYES
HYDROLOGY...DEWALDHazardous weather outlook, Jun 11, 10:59 AM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1059 AM CDT THU JUN 11 2015 IAZ043-055-056-069-079-080-090-091-NEZ050>053-065>068-078-088>093- 120600- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE- SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1059 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST IOWA INTO SOUTHEAST NEBRASKA BY MID-AFTERNOON. THE STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS...AND ALSO THE CHANCE FOR A TORNADO OR TWO. ADDITIONALLY...THE STORMS ARE EXPECTED TO TRACK OVER AREAS THAT RECEIVED HEAVIER RAIN LAST NIGHT AND THIS MORNING...AND THEY WILL BRING THE RISK FOR FLASH FLOODING. STORMS ARE EXPECTED TO EXIT THE AREA BY SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES RETURN FRIDAY NIGHT AND SATURDAY...WITH INTERMITTENT CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA THIS AFTERNOON. NEZ011-012-015>018-030>034-042>045-120600- KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON- CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 1059 AM CDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM IS POSSIBLE THROUGH AFTERNOON. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES RETURN SATURDAY...WITH INTERMITTENT CHANCES EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MAYES
In the hours before
Special weather statement, Jun 11, 2:15 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
215 PM CDT THU JUN 11 2015
NEZ088-089-111945-
JEFFERSON NE-GAGE NE-
215 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON AND WEST
CENTRAL GAGE COUNTIES UNTIL 245 PM CDT...
AT 215 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PLYMOUTH...OR NEAR BEATRICE...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 183.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 19 AND 29.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4025 9695 4031 9695 4037 9680 4037 9666
4027 9663 4020 9675
TIME...MOT...LOC 1915Z 253DEG 14KT 4028 9687
MAYESSpecial weather statement, Jun 11, 2:32 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
232 PM CDT THU JUN 11 2015
NEZ089-090-112015-
JOHNSON NE-GAGE NE-
232 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND NORTHERN
GAGE COUNTIES UNTIL 315 PM CDT...
AT 232 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BEATRICE...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BEATRICE...PICKRELL AND FILLEY.
THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 24 AND 29.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4029 9681 4036 9683 4044 9662 4043 9650
4032 9646 4028 9654
TIME...MOT...LOC 1932Z 258DEG 16KT 4030 9678
MAYESLocal storm report, Jun 11, 2:53 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
253 PM CDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HEAVY RAIN 7 E PICKRELL 40.38N 96.60W
06/11/2015 E1.00 INCH GAGE NE TRAINED SPOTTER
1 INCH OF RAIN FELL IN 15 MINUTES.
&&
LANDSVORKSpecial weather statement, Jun 11, 3:08 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
308 PM CDT THU JUN 11 2015
IAZ079-NEZ067-112100-
MILLS IA-CASS NE-
308 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MILLS...NORTHWESTERN
FREMONT...EASTERN CASS AND SOUTHEASTERN SARPY COUNTIES UNTIL 400 PM
CDT...
AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEEPING WATER...OR 26 MILES SOUTH OF OMAHA...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...WEEPING WATER...PACIFIC JUNCTION...MURRAY AND MANLEY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 3.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 76.
INTERSTATE 29 BETWEEN MILE MARKERS 25 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA AND SOUTHEASTERN NEBRASKA.
LAT...LON 4090 9577 4090 9581 4088 9581 4087 9584
4086 9585 4084 9626 4092 9627 4106 9593
4105 9581 4093 9575
TIME...MOT...LOC 2008Z 250DEG 22KT 4089 9615
MAYESSpecial weather statement, Jun 11, 3:27 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
327 PM CDT THU JUN 11 2015
IAZ090-091-112100-
FREMONT IA-PAGE IA-
327 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAGE AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 400 PM CDT...
AT 327 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF RIVERTON...OR 12 MILES NORTHWEST OF TARKIO...
MOVING EAST AT 25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NORTHBORO.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHWESTERN
IOWA.
LAT...LON 4058 9529 4058 9556 4062 9558 4069 9536
4066 9530 4061 9527
TIME...MOT...LOC 2027Z 252DEG 20KT 4059 9550
MAYESSpecial weather statement, Jun 11, 3:37 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
337 PM CDT THU JUN 11 2015
NEZ093-112100-
RICHARDSON NE-
337 PM CDT THU JUN 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RICHARDSON COUNTY
UNTIL 400 PM CDT...
AT 337 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF FALLS CITY...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
RICHARDSON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHEASTERN
NEBRASKA.
LAT...LON 4011 9556 4018 9561 4025 9548 4023 9547
4020 9548 4018 9548 4017 9546 4016 9543
4014 9543 4013 9542 4013 9541 4012 9539
TIME...MOT...LOC 2037Z 250DEG 19KT 4017 9553
MAYESThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:02 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 43 min |
| Jun 10, 8:29 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte, Stanton | 31 min |
| Jun 10, 8:32 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Platte, Stanton | 28 min |
| Jun 10, 8:55 PM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 35 min |
| Jun 10, 8:59 PM CDT | Special Weather Statement | OAX | Colfax, Stanton | 46 min |
| Jun 10, 9:07 PM CDT | Special Weather Statement | OAX | Butler, Seward | 53 min |
| Jun 10, 9:23 PM CDT | Special Weather Statement | OAX | Cuming, Dodge, Thurston | 52 min |
| Jun 10, 9:31 PM CDT | Special Weather Statement | OAX | Thurston | 29 min |
| Jun 10, 10:02 PM CDT | Areal Flood Advisory | OAX | Seward | 3 hr |
| Jun 10, 10:06 PM CDT | Special Weather Statement | OAX | Burt, Thurston, Washington | 24 min |
| Jun 10, 10:12 PM CDT | Special Weather Statement | OAX | Saline | 33 min |
| Jun 10, 10:14 PM CDT | Special Weather Statement | OAX | Lancaster | 46 min |
| Jun 10, 10:18 PM CDT | Areal Flood Advisory | OAX | Lancaster | 3 hr |
| Jun 10, 10:35 PM CDT | Flash Flood Watch | OAX | Butler, Cass, Douglas, Gage, Jefferson, Johnson and 9 more | 13 hr |
| Jun 11, 1:02 AM CDT | Areal Flood Warning | OAX | Butler, Lancaster, Saline, Seward | 3 hr |
| Jun 11, 1:42 AM CDT | River Flood Warning | OAX | Gage | 50 hr |
| Jun 11, 1:42 AM CDT | River Flood Warning | OAX | Seward | 64 hr |
| Jun 11, 1:42 AM CDT | River Flood Warning | OAX | Saline | 4 days |
| Jun 11, 1:52 AM CDT | River Flood Warning | OAX | Saunders | 44 hr |
| Jun 11, 1:52 AM CDT | River Flood Warning | OAX | Cass | 42 hr |
| Jun 11, 1:52 AM CDT | River Flood Warning | OAX | Saunders | 60 hr |
| Jun 11, 7:39 AM CDT | Areal Flood Advisory | OAX | Lancaster | 111 min |
| Jun 11, 8:43 AM CDT | River Flood Warning | OAX | Lancaster | 29 hr |
| Jun 11, 9:49 AM CDT | River Flood Warning | OAX | Nemaha | 41 hr |
| Jun 11, 10:05 AM CDT | River Flood Warning | OAX | Otoe | 71 hr |
| Jun 11, 10:05 AM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| Jun 11, 10:05 AM CDT | River Flood Warning | OAX | Richardson | 5 days |
| Jun 11, 11:56 AM CDT | Flash Flood Watch | OAX | Cass, Gage, Johnson, Lancaster, Nemaha, Otoe and 4 more | 7 hr |
| Jun 11, 2:15 PM CDT | Special Weather Statement | OAX | Gage | 30 min |
| Jun 11, 2:32 PM CDT | Special Weather Statement | OAX | Gage | 43 min |
| Jun 11, 2:42 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson | 33 min |
| Jun 11, 3:08 PM CDT | Special Weather Statement | OAX | Cass | 52 min |
| Jun 11, 3:27 PM CDT | Flash Flood Warning | OAX | Otoe | 3 hr |
| Jun 11, 3:37 PM CDT | Special Weather Statement | OAX | Richardson | 23 min |
| Jun 11, 4:49 PM CDT | Tornado Warning | OAX | Gage, Johnson, Pawnee | 26 min |
| Jun 11, 5:09 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 22 min |
| Jun 11, 5:57 PM CDT | Special Weather Statement | OAX | Richardson | 33 min |
| Jun 11, 9:36 AM CDT | Areal Flood Advisory | OAX | Fremont, Page | 3 hr |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Montgomery | 66 hr |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Fremont | 4 days |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Pottawattamie | 38 hr |
| Jun 11, 9:52 AM CDT | River Flood Warning | OAX | Fremont | 54 hr |
| Jun 11, 12:13 PM CDT | River Flood Warning | OAX | Page | 33 hr |
| Jun 11, 3:10 PM CDT | Flash Flood Warning | OAX | Fremont, Page | 3 hr |
| Jun 11, 3:27 PM CDT | Special Weather Statement | OAX | Fremont | 33 min |
| Jun 11, 3:34 PM CDT | Tornado Warning | OAX | Fremont, Page | 26 min |
| Jun 11, 3:49 PM CDT | River Flood Warning | OAX | Fremont | 7 days |
| Jun 11, 4:00 PM CDT | Special Weather Statement | OAX | Page | 45 min |
| Jun 11, 4:16 PM CDT | Severe Thunderstorm Warning | OAX | Page | 29 min |
| Jun 11, 5:53 PM CDT | Special Weather Statement | OAX | Page | 37 min |
Nearby
River Flood Warnings in Iowa, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.